after some advice please ive decided to quit smoking and smoking cessation guy at chemist prescribed me champix last week i felt unsure about taking them with being on 40mg of citalopram but he assured me that they are fine and they wont cause any interaction.anyway on day five today and my anxiety has gone up and ive been feeling really low today was feeling relatively ok before.not sure if champix is causing trouble.
hi, i heard that if you suffer with any sort of depression or anxiety you should not take champix as it can cause depression ,just what i heard thats all,wish you luck with the giving up smoking,i wish i could ,take care
Hi, When I was on 40mg citalopram, my 'no smoking nurse' wouldn't prescribe champix, but did prescribe the patches and nasal spray. She said if I disagreed with her decision I should see my doc. I didn't disagree. Champix does some sort of chemical reaction to the brain in order to lessen withdrawal symptoms. Take care x
thanks folks for the replies ive binned the horrible things not had any since last night felt off this morning but felt a bit better this afternoon.my missus has binned hers too she has had bouts of depression over the past few years and since taking champix she has gotten quite bad depression and feels low could this be the cause also.she was fine before starting these
I have had a long history in anti depressants. I was on Citalopram for a while and decided I wanted to quit smoking. I tried gum, this mouth spray and patches to no success so when I went to pick up my Citalopram prescription and my gp also prescribed me champix. Didn't think nothing of it and took them as instructed. After a couple of weeks I felt my mood declining rather then improving. I lived a normal live nice gf ok living arrangement and ok money so nothing to be that upset about. But next thing I know I'm in hospital in a coma, I'm family we're told several times i won't be waking up i was going to die. I had several fits due to the mix of tablets my heart was failing i ended up with aspiration pneumonia and all cause of those tablets